# SDR UALA2012020800765

- Difficulty date: February 7, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 84,601 hours, 10,061 cycles
- Engine: Pwa PW4056
- System (JASC): 3800 · Water and Waste System
- Part: Line
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WATER LEAKING FROM THE BELLY OF FUSELAGE UNDER THE AFT CARGO PIT.   COMPLIED WITH MEL 3810W, ONLY TO REVERSE MEL PROCEDURE AFTER LINE REPLACED.  NEW LINE INSTALLED AND LEAK CHECK GOOD.
